# SDR 03FDEA02296

- Difficulty date: December 26, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- Engine: Ge CF680
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: AKC75067
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TAILCONE UPPER DOOR FORWARD MOST ACCESS PANEL FOUND CHAFED.  RT TAILCONE UPPER DOOR FWD MOST ACCESS PANEL FABBRICATED AS PER DWG AKC 7506.  PANEL REMOVED AND REPLACED AS PER MM 20-50-02.
